# SDR SIMA201807091001

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,277 hours, 27,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT ON POWER UP. FOUND CIRCUIT BREAKER O/C RELAY 1,  O/C RELAY 2 POPPED. PERFORMED FIM TASKS 20-21-00-810-801 UP TO STEP 5 BLOCKS 1, 26-29, 33. FIM 34-22-00-810-835 COMPLETED. NO DEFECTS NOTED. RESET CB'S. OPC GOOD. ALL WORK DONE IAW AMM 20-40-01, 23-51-00, 33-51-00, 34-22-00. AIRCRAFT OK FOR SERVICE. PULLED OUT OR DROPPED DOWN FOLLOWING PANELS TO SMELL/INSPECT WIRES: DASH, OVERHEAD, GLARESHIELD, CENTER PEDESTAL, LT/RT KICK. INSPECTED PRINTER, EGPWS COMPUTER, CAPT/FO/OBSERVER READING LIGHTS.
